| Catalog Number |
23615037S |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "t2alphagt nail surgery.This was performed on a patient with a metatarsal and started with the insertion of a proximal screw.The proximal screw was inserted obliquely as planned, and while inserting the als into the proximal transverse static hole (distal on the proximal side), the screw became stuck and neither advanced nor returned.Surgeon tried to remove the als that had become stuck by combining a screwdriver bit long (b)(6) and a self-retaining screwdriver sleeve long (b)(6), but it was not possible".The (b)(6) no longer engaged with the (b)(6) properly.The als, which was protruding outward, was cut with an pin cutter, and the screw was safely cut.The procedure was completed with no problem.
Additional Manufacturer Narrative
Correction - please refer to b1, b2, d9 - the product was not returned, h1.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: "t2alphagt nail surgery.This was performed on a patient with a metatarsal and started with the insertion of a proximal screw.The proximal screw was inserted obliquely as planned, and while inserting the als into the proximal transverse static hole (distal on the proximal side), the screw became stuck and neither advanced nor returned.Surgeon tried to remove the als that had become stuck by combining a screwdriver bit long (b)(6) and a self-retaining screwdriver sleeve long (b)(6), but it was not possible".The (b)(6) no longer engaged with the (b)(6) properly.The als, which was protruding outward, was cut with an pin cutter, and the screw was safely cut.The procedure was completed no problem.